# SDR SWAA2013120322956

- Difficulty date: November 22, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 55,429 hours, 44,565 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 65C35766
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 440+10 WINDOW CRACKED AT HOLE NR 6.  R & R WINDOW IAW BAC DRAWING.
